Indecomposable polynomials and their spectrum

Volume 139 / 2009

Arnaud Bodin, Pierre Dèbes, Salah Najib Acta Arithmetica 139 (2009), 79-100 MSC: 12E05, 11C08, 12Y05. DOI: 10.4064/aa139-1-7

Authors

  • Arnaud BodinLaboratoire Paul Painlevé, Mathématiques
    Université Lille 1
    59655 Villeneuve d'Ascq Cedex, France
    e-mail
  • Pierre DèbesLaboratoire Paul Painlevé, Mathématiques
    Université Lille 1
    59655 Villeneuve d'Ascq Cedex, France
    e-mail
  • Salah NajibLaboratoire Paul Painlevé, Mathématiques
    Université Lille 1
    59655 Villeneuve d'Ascq Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image